# SDR DALA2022110407154

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 6,558 hours, 812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 FOUND MISSING EMERGENCY LIGHT LENS ON MID PARTITIONS. CORRECTIVE ACTION: REPLACED COVERS PER A330 AMM 33-51. (9464603)
